# SDR UPS99230880

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2760 · Drag Control System
- Part: Beam
- Part number: 41400105
- Condition: Corroded
- Location: Spoiler Mixer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SPOILER MIXER RIGGING BEAM IS CORRODED AT LOWER O/B MOUNTING BOLT.  BEAM WAS FOUND TO BE CORRODED BEYOND LIMITS.  NEW BEAM WAS INSTALLED PER MM 27-61-31.
